Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Examples of higher-dimensional slice knots which are not ribbon knots
HTML articles powered by AMS MathViewer

by L. R. Hitt PDF
Proc. Amer. Math. Soc. 77 (1979), 291-297 Request permission

Abstract:

A definition for ribbon n-knot is given which reduces to the previously studied definitions for $n = 1$ and $n = 2$. It is shown that for each $n \geqslant 2$ there is a slice n-knot which is not a ribbon n-knot.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45
  • Retrieve articles in all journals with MSC: 57Q45
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 77 (1979), 291-297
  • MSC: Primary 57Q45
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0542100-0
  • MathSciNet review: 542100